Show/Hide Right Push Menu漢堡選單漢堡選單漢堡選單


首頁 / 系所成員 / 教師
::: :::
陳隆奇 教授兼系主任
職稱 教授兼系主任
校內分機 67391
類別 專任
研究專長 機率論、統計力學
  • 陳隆奇, 2019.12, 'Critical Two-Point Function for Long-Range Models with Power-Law Couplings: The Marginal Case for d ≥ dc, ' Commun. Math. Phys., No.372, pp.543-572.(SCI)
  • 張書銓*;陳隆奇, 2018.04, 'Asymptotic behavior for a long-range Domany-Kinzel model, ' Physica A, Vol.506, pp.112-127.(SCIE)(*為通訊作者)
  • 張書銓*;陳隆奇;黃建豪, 2017.02, 'Asymptotic behavior for a generalized Domany Kinzel mode, ' Journal of Statistical Mechanics: Theory and Experiment, No.17, pp.023212+26.(SCI)(*為通訊作者)
  • 張書銓*;陳隆奇, 2015.10, 'Asymptotic behavior for a version of directed percolation on the honeycomb lattice, ' Physica A, No.436, pp.547-557.(SCI)(*為通訊作者)
  • 陳隆奇;Akira Sakai*, 2015.02, 'CRITICAL TWO-POINT FUNCTIONS FOR LONG-RANGE STATISTICAL-MECHANICAL MODELS IN HIGH DIMENSIONS, ' The Annals of Probability, Vol.43, No.2, pp.639-681.(SCI)(*為通訊作者)
  • 陳隆奇;孫嶸楓*, 2014.09, 'A monotonicity result for the range of a perturbed random walk, ' Journal of Theoretical Probability, Vol.27, No.3, pp.997-1010.(SCI)(*為通訊作者) 參考連結
  • 張書銓*;陳隆奇, 2014.05, 'Asymptotic Behavior for a Version of Directed Percolation on the Triangular Lattice, ' J. Stat. Phys., Vol.155, No.3, pp.500-522.(SCI)(*為通訊作者)
  • 張書銓*;陳隆奇;晏衛根, 2013.07, 'Asymptotic enumeration of independent sets on the Sierpinski gasket, ' Flomat, Vol.27, No.1, pp.2340.(SCI)(*為通訊作者) 參考連結
  • 張書銓*;陳隆奇;李欣芸, 2013.04, 'Ice model and eight-vertex model on the two-dimensional Sierpinski gasket, ' Physica A,, Vol.392, pp.1776-1787.(SCI)(*為通訊作者) 參考連結
  • 陳隆奇;Akira Sakai*, 2011.05, 'Asymptotic behavior of the gyration radius for long-range self- avoiding walk and long-range oriented percolation, ' Ann. Probab., Vol.39, No.2, pp.507-548.(SCI)(*為通訊作者) 參考連結
  • 張書銓*;陳隆奇, 2011.03, 'Hamiltonian paths on Sierpinski gasket, ' J. Math. Phys., Vol.52, pp.023301.(SCI)(*為通訊作者) 參考連結
  • 陳隆奇*, 2011.03, 'Asymptotic Behavior for a Version of Directed Percolation on the Square Lattice, ' Physica A, Vol.390, pp.419-426.(SCI)(*為通訊作者) 參考連結
  • 張書銓*;陳隆奇, 2010.03, 'Structure of spanning trees on the two-dimensional Sierpinski gasket, ' Discret. Math. Theor. Comput. Sci., Vol.12:3, pp.151-176.(SCI)(*為通訊作者) 參考連結
  • 陳隆奇;Akira Sakai*, 2009.10, 'Critical behavior and the limit distribution for long-range oriented percolation. II: Spatial correlation, ' Probab. Theory Relat. Fields, Vol.145, pp.435-458.(SCI)(*為通訊作者) 參考連結
  • 張書銓*;陳隆奇, 2009.04, 'Number of connected spanning subgraphs on the Sierpinski gasket, ' Discret. Math. Theor. Comput. Sci., Vol.11, No.1, pp.55-78.(SCI)(*為通訊作者) 參考連結
  • 張書銓*;陳隆奇, 2008.11, 'Spanning Forests on the Sierpinski Gasket, ' Discret. Math. Theor. Comput. Sci., Vol.10, No.2, pp.55-76.(SCI)(*為通訊作者) 參考連結
  • 陳隆奇;Akira Sakai*, 2008.09, 'Critical behavior and the limit distribution for long-range oriented percolation, ' Probab. Theory Relat. Fields, Vol.140, pp.151-188.(SCI)(*為通訊作者) 參考連結
  • 張書銓*;陳隆奇, 2008.05, 'Dimer Coverings on the Sierpinski Gasket, ' J. Stat. Phys., Vol.131, No.4, pp.631-650.(SCI)(*為通訊作者) 參考連結
  • 張書銓*;陳隆奇, 2008.03, 'Dimer-Monomer Model on the Sierpinski Gasket, ' Physica A, Vol.387, pp.1551-1566.(SCI)(*為通訊作者) 參考連結
  • 張書銓*;陳隆奇;楊維適, 2007.03, 'Spanning Tree on Sierpinski Gasket, ' J. Stat. Phys., Vol.126, No.3, pp.649-667.(SCI)(*為通訊作者) 參考連結
  • 陳隆奇*;謝南瑞, 2006.09, 'Critical Behavior for an Oriented Percolation with Long-Range Interactions in dimensions $d>2$, ' Taiwanese J. Math., Vol.10, pp.1345-1378.(SCI)(*為通訊作者)
  • 陳隆奇*;FY Wu*, 2005.08, 'The Ramdom Cluster Model and New Summation and Integration Identities, ' J.Phys. A:Math. Gen., Vol.38, pp.6271-6276.(SCI)(*為通訊作者)
回首頁 政治大學 網站導覽 English